MAUDE Adverse Event Report: ARTHREX, INC. 2.4MM BIO-SUTURETAK DISPOSABLES KIT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. 2.4MM BIO-SUTURETAK DISPOSABLES KIT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number 2.4MM BIO-SUTURETAK DISPOSABLES KIT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed.One unpackaged ar-1934-24ds was received for investigation.Visual inspection identified that the drill bit had seized inside the guide.Using digital micrometer id: 224, it was revealed that approximately 9.082mm of the drill bit's distal tip had fragmented.Additionally, the proximal end of the drill bit had also broken off.The cause remains undetermined, although a probable cause can be attributed to prying/leveraging the drill within the guide, leading to friction between the components.
 
Event or Problem Description
On 01/06/2022 it was reported by a arthrex representative via sems that an ar-1934-24ds, the drill bit breakage stacked in the drill guide, the tip of the drill was damaged.The case was completed using the new product in the same lot.No patient harms.Additional information 1/13/2022: on 01/13/2022 it was reported by a arthrex representative via sems that an ar-1934-24ds, during a procedure the drill but was stuck inside the drill guide.The drill tip was damaged during drilling, no debris came off the device.The case was competed using a new ar-1934-24ds.During returned device evaluation, a reportable malfunction was discovered.

Brand Name
2.4MM BIO-SUTURETAK DISPOSABLES KIT
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13839475
Report Number1220246-2022-04612
Device Sequence Number5812792
Product Code MDM
UDI-Device Identifier00888867023864
UDI-Public00888867023864
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number2.4MM BIO-SUTURETAK DISPOSABLES KIT
Device Catalogue NumberAR-1934-24DS
Device Lot Number12753075
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Initial Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown